English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Double resonance in the system of coupled Josephson junctions

MPS-Authors
/persons/resource/persons184956

Shukrinov,  Y. M.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Shukrinov, Y. M., Rahmonov, I. R., & Kulikov, K. V. (2013). Double resonance in the system of coupled Josephson junctions. JETP Letters, 96(9), 588-595. doi:10.1134/S0021364012210102.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-8826-3
Abstract
There is no abstract available